RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2012, том 8, 085, 18 страниц (Mi sigma762)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

Global Solutions of Certain Second-Order Differential Equations with a High Degree of Apparent Singularity

Ryu Sasakia, Kouchi Takemurab

a Yukawa Institute for Theoretical Physics, Kyoto University, Kyoto 606-8502, Japan
b Department of Mathematics, Faculty of Science and Technology, Chuo University, 1-13-27 Kasuga, Bunkyo-ku Tokyo 112-8551, Japan

Аннотация: Infinitely many explicit solutions of certain second-order differential equations with an apparent singularity of characteristic exponent $-2$ are constructed by adjusting the parameter of the multi-indexed Laguerre polynomials.

Ключевые слова: multi-indexed orthogonal polynomials; solvable systems; Fuchsian differential equations; Heun's equation; apparent singularities; high characteristic exponents.

DOI: https://doi.org/10.3842/SIGMA.2012.085

Полный текст: PDF файл (409 kB)
Полный текст: http://emis.mi.ras.ru/.../085
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1207.5302
Тип публикации: Статья
MSC: 33C45; 33C47
Поступила: 24 июля 2012 г.; в окончательном варианте 7 ноября 2012 г.; опубликована 15 ноября 2012 г.
Язык публикации: английский

Образец цитирования: Ryu Sasaki, Kouchi Takemura, “Global Solutions of Certain Second-Order Differential Equations with a High Degree of Apparent Singularity”, SIGMA, 8 (2012), 085, 18 pp.

Цитирование в формате AMSBIB
\RBibitem{SasTak12}
\by Ryu~Sasaki, Kouchi~Takemura
\paper Global Solutions of Certain Second-Order Differential Equations with a High Degree of Apparent Singularity
\jour SIGMA
\yr 2012
\vol 8
\papernumber 085
\totalpages 18
\mathnet{http://mi.mathnet.ru/sigma762}
\crossref{https://doi.org/10.3842/SIGMA.2012.085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312377900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870022721}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma762
  • http://mi.mathnet.ru/rus/sigma/v8/p85

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Marquette I. Quesne C., “Two-Step Rational Extensions of the Harmonic Oscillator: Exceptional Orthogonal Polynomials and Ladder Operators”, J. Phys. A-Math. Theor., 46:15 (2013), 155201  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Ho C.-L. Sasaki R. Takemura K., “Confluence of Apparent Singularities in Multi-Indexed Orthogonal Polynomials: the Jacobi Case”, J. Phys. A-Math. Theor., 46:11 (2013), 115205  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Odake S., “Recurrence Relations of the Multi-Indexed Orthogonal Polynomials”, J. Math. Phys., 54:8 (2013), 083506  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Odake S. Sasaki R., “Extensions of Solvable Potentials with Finitely Many Discrete Eigenstates”, J. Phys. A-Math. Theor., 46:23 (2013), 235205  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Odake S., “Equivalences of the Multi-Indexed Orthogonal Polynomials”, J. Math. Phys., 55:1 (2014), 013502  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Takemura K., “Multi-Indexed Jacobi Polynomials and Maya Diagrams”, J. Math. Phys., 55:11 (2014), 113501  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Odake S., “Recurrence Relations of the Multi-Indexed Orthogonal Polynomials. III”, J. Math. Phys., 57:2 (2016), 023514  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Bonneux N. Kuijlaars A.B.J., “Exceptional Laguerre Polynomials”, Stud. Appl. Math., 141:4, SI (2018), 547–595  crossref  mathscinet  zmath  isi  scopus
    9. Angeles Garcia-Ferrero M., Gomez-Ullate D., Milson R., “A Bochner Type Characterization Theorem For Exceptional Orthogonal Polynomials”, J. Math. Anal. Appl., 472:1 (2019), 584–626  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:148
    Полный текст:32
    Литература:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019